# SDR RAIA201902150001

- Difficulty date: February 15, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,043 hours, 25,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE COCKPIT.  PERFORMED FIM TASK 21-20-00.  NO DEFECTS NOTED.  NO SMOKE DETECTED DURING ENGINE RUNS.
